Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Is it normal to have menstrual cycle for 3-4 days ?

Doctor , Im 21 yrs old.. my period is too short, from the very first time i have my period, it takes only 3 to 4days and its very minimal evry month, .is this normal for my body? Is it okay if I take provera so I could have more menstrual period? And how many days should I take? Thankyou.
Asked On : Mon, 25 Jul 2011
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The periods you have for 3-4 days are normal for your body and there is absolutely no reason to take provera.So please do not take provera.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcaremagic forum
i dont think you have any problem
period duration and bleeding vary from person to person
one which normal for someone may be abnormal for other
so dont worry about it
i dont advise to take provera as it effect will last as long as you use it .better to consult gynecologist
i hope i have answered your question
dr gaurav patel ,ahmedabad
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor